Variable Lebesgue norm estimates for BMO functions. II

Mitsuo Izuki, Yoshihiro Sawano, Yohei Tsutsui

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


The paper concerns characterization of BMO in terms of Banach function spaces. In particular, we are interested in characterizing BMO by using the variable Lebesgue norm.

Original languageEnglish
Pages (from-to)215-230
Number of pages16
JournalAnalysis Mathematica
Issue number3
Publication statusPublished - Sep 2014
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Variable Lebesgue norm estimates for BMO functions. II'. Together they form a unique fingerprint.

Cite this